# SDR UPS01837059

- Difficulty date: September 26, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,204 hours, 50,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING NR 2 ALT STRINGER 51 END FITTING ON O/B SIDE IS CRACKED.  PERFORMED HFEC INSPECTION TO VERIFY CRACK IAW DAC NDT SPM 060101.  REMOVED CRACKED FITTING.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24 AND DAC DWG 5613423.  INSTALLED IAW DC8 SRM 51-1-20D AND 51-3-0.
